MathSciNet Relay Station
MathSciNet bibliographic data
MR1145336 53C21 (57R20)
Attie, Oliver; Block, Jonathan; Weinberger, Shmuel Characteristic classes and distortion of diffeomorphisms. J. Amer. Math. Soc. 5 (1992), no. 4, 919–921.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement